# SDR 2002F00774

- Difficulty date: July 23, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Aircraft time: 221,355 hours, 6,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE 3 EGRESS FLOOR TRACK LIGHTS INOP IN FRONT OF R1 LAVATORY. MAINTENANCE RECONNECTED PINS AT LIGHT ASSY PER M/M 33-51-11, OPERATIONAL CHECKS GOOD.
